# SDR YENA201710070828

- Difficulty date: October 7, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000017
- Aircraft time: 33,115 hours, 20,868 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED THE SEAT TRACK IN SERVERAL PLACES BETWEEN FRAMES 16 AND 17, AND RBL 11 BETWEEN FRAMES 12 AND 20,  REPLACED IAW SRM 51-41-01 AND 51-43-03, REV 36.
